MAUDE Adverse Event Report: GYRUS ACMI, INC. VALVE IN CARTRIDGE, 9MM; SPIRATION VALVE

GYRUS ACMI, INC. VALVE IN CARTRIDGE, 9MM; SPIRATION VALVE
Model Number SVS-V9-00
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a bronchoscopy, the physician noted difficulty removing two endobronchial valves.The valves had been implanted for the management of an air leak and were being removed after resolution of the air leak.According to the report, the physician was unable to locate the valves due to surrounding lung tissue, and it was suspected that scar tissue had formed over the device.As a result, the valves could not be removed and remained in the patient.A chest x-ray was performed and confirmed that the valves remained appropriately positioned within the lung with no evidence of movement.No contrast dye was utilized.There were no patient complications associated with the unsuccessful removal attempt.There are currently no plans to pursue additional removal efforts, and the patient remains clinically stable.There were no reports of patient harm.This report is 1 of 2.
 
Additional Manufacturer Narrative
D4 - the lot number remains unconfirmed.The company representative indicated that the lot number is possibly ws487109.D6a - the valve was implanted either november or (b)(6) 2024.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d10, h6, h11.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from customer.

Brand Name
VALVE IN CARTRIDGE, 9MM
Common Device Name
SPIRATION VALVE
Manufacturer (Section D)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer (Section G)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23612232
Report Number3004450998-2025-00068
Device Sequence Number9249573
Product Code NJK
UDI-Device Identifier00896506002309
UDI-Public896506002309
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
PMA P180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSVS-V9-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexUnknown